# SDR CALA2014102901404

- Difficulty date: October 29, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N65832
- Make and model: Boeing 737924ER
- Aircraft serial: 44563
- Aircraft time: 375 hours, 157 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR THROUGHOUT CABIN OF ELEC SMOKE AFTER TURNING ON APU PACKS.  INSPECTED ACFT IAW AMM 05-51-26-800-801C1.  INSPECTED BOTH PACKS & RECIRCULATION FANS, NO FAULTS NOTED.  NO FAULTS ON ZONE PACK CONTROLLERS.  RAN PACKS, PHENOLIC SMELL WAS DISSIPATED. OK TO CONTINUE.
